Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 73, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 9, 2018, 12:16 PM CDT for Uvalde County, Texas. It took effect at Oct 9, 2018, 6:40 PM CDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2018, 12:16 PM CDT (17:16 UTC)
- In effect from
- Oct 9, 2018, 6:40 PM CDT
- Expired
- Oct 10, 2018, 3:40 PM CDT
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 59 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Frio River at Concan (CNCT2).
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08195000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
172
WGUS44 KEWX 091716
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1216 PM CDT Tue Oct 9 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Frio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC463-101116-
/O.NEW.KEWX.FL.W.0073.181009T2340Z-181010T2040Z/
/CNCT2.1.ER.181009T2340Z.181010T0400Z.181010T0840Z.NO/
1216 PM CDT Tue Oct 9 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Frio River At Concan.
* from this evening to Wednesday afternoon...or until the warning is cancelled.
* At 12:01 PM Tuesday the stage was 6.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
11.9 feet by tonight.The river will fall below flood stage by early tomorrow.
* Impact...At 12.0 feet...Moderate lowland flooding reaches camping areas near
Rio Frio to above concan during recreation months threatening campers, autos,
RV trailers, canoes and gear. Low roads and bridges are flooded and dangerous
to auto traffic.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Concan 7 11 6.9 Tue 12 PM 9.4 5.0 4.7 4.6 4.6
&&
LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
2923 9971 2942 9970
$$
TXC463-101116-
/O.NEW.KEWX.FL.W.0074.181010T0707Z-181011T0300Z/
/UDET2.1.ER.181010T0707Z.181010T1000Z.181010T1500Z.NO/
1216 PM CDT Tue Oct 9 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Frio River Below Dry Frio.
* from late tonight to Wednesday evening...or until the warning is cancelled.
* At 11:30 AM Tuesday the stage was 6.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to
rise to near 13.5 feet by early tomorrow.The river will fall below flood stage
by tomorrow late morning.
* Impact...At 15.0 feet...Moderate flooding reaches crop and pasture land near
the river. Secondary and primary roads and low bridges flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Dry Frio 10 12 6.0 Tue 11 AM 13.3 4.2 3.5 3.2 3.1
&&
LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
2873 9920 2893 9924
$$3 follow-up statements
188
WGUS44 KEWX 091956
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
256 PM CDT Tue Oct 9 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Frio River...Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC463-101355-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-181011T0140Z/
/UVAT2.3.ER.181008T1032Z.181009T2300Z.181010T1340Z.NO/
256 PM CDT Tue Oct 9 2018
...Forecast flooding increased from Moderate to Major severity...
The flood warning continues for
the Nueces River At Laguna.
* until Wednesday evening...or until the warning is cancelled.
* At 2:30 PM Tuesday the stage was 20.3 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by this evening.
The river will fall below flood stage tomorrow morning.
* Impact...At 21.0 feet...Major flooding reaches recreation camps between Camp
Wood and Uvalde. Secondary and primary roads and bridges and can be life
threatening. Livestock should be moved from flood prone areas of the flood
plain from the headwaters to Crystal City.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Laguna 7 10 20.3 Tue 02 PM 11.5 3.7 3.5 3.5 3.5
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-101355-
/O.EXT.KEWX.FL.W.0073.181010T0116Z-181010T1946Z/
/CNCT2.2.ER.181010T0116Z.181010T0400Z.181010T0746Z.NO/
256 PM CDT Tue Oct 9 2018
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Frio River At Concan.
* from this evening to Wednesday afternoon...or until the warning is cancelled.
* At 2:47 PM Tuesday the stage was 8.3 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
14.9 feet by tonight.The river will fall below flood stage by after midnight
tomorrow.
* Impact...At 15.0 feet...Major flooding increases very quickly to several feet
deep over the Frio River banks of recreation camps near Rio Frio to near
Concan. Sleeping campers, autos and recreational vehicles can be washed
downstream. This is a life threatening level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Concan 7 11 8.3 Tue 03 PM 6.8 4.9 4.6 4.6 4.6
&&
LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
2923 9971 2942 9970
$$
TXC463-101355-
/O.EXT.KEWX.FL.W.0074.181010T0728Z-181011T0332Z/
/UDET2.2.ER.181010T0728Z.181010T0900Z.181010T1532Z.NO/
256 PM CDT Tue Oct 9 2018
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Frio River Below Dry Frio.
* from late tonight to Wednesday evening...or until the warning is cancelled.
* At 2:30 PM Tuesday the stage was 5.8 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to
rise to near 16.8 feet by early tomorrow.The river will fall below flood stage
by tomorrow late morning.
* Impact...At 17.0 feet...Major flooding of crop and pastureland, traps
livestock and can drown them. Secondary and primary roads and low bridges are
flooded and dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Dry Frio 10 12 5.8 Tue 02 PM 15.8 4.0 3.3 3.1 3.0
&&
LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
2873 9920 2893 9924
$$764
WGUS84 KEWX 100155
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
855 PM CDT Tue Oct 9 2018
...The flood warning continues for the following rivers in Texas...
Frio River At Concan Affecting Uvalde County
Frio River Below Dry Frio Affecting Uvalde County
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC463-101949-
/O.EXT.KEWX.FL.W.0073.000000T0000Z-181010T1949Z/
/CNCT2.2.ER.181010T0310Z.181010T0500Z.181010T0749Z.NO/
855 PM CDT Tue Oct 9 2018
The flood warning continues for
the Frio River At Concan.
* At 8:47 PM Tuesday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 14.8
feet. The river will fall below flood stage by sunrise Wednesday.
* Impact...At 15.0 feet...Major flooding increases very quickly to several feet
deep over the Frio River banks of recreation camps near Rio Frio to near
Concan. Sleeping campers, autos and recreational vehicles can be washed
downstream. This is a life threatening level.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Concan 7 11 9.2 Tue 09 PM 6.8 4.8 4.6 4.6 4.6
&&
LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
2923 9971 2942 9970
$$
TXC463-101955-
/O.EXT.KEWX.FL.W.0074.181010T0905Z-181011T0316Z/
/UDET2.2.ER.181010T0905Z.181010T1000Z.181010T1516Z.NO/
855 PM CDT Tue Oct 9 2018
The flood warning continues for
the Frio River Below Dry Frio.
* At 8:30 PM Tuesday the stage was 10.8 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage to near 15.7 feet by early
Wednesday. The river will fall below flood stage by late Wednesday morning.
* Impact...At 15.0 feet...Moderate flooding reaches crop and pasture land near
the river. Secondary and primary roads and low bridges flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Dry Frio 10 12 10.8 Tue 08 PM 15.3 3.9 3.3 3.0 3.0
&&
LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
2873 9920 2893 9924
$$
TXC163-101955-
/O.EXT.KEWX.FL.W.0071.181010T1300Z-181013T1500Z/
/DBYT2.2.ER.181010T1300Z.181012T1200Z.181013T0300Z.NO/
855 PM CDT Tue Oct 9 2018
The flood warning continues for
the Frio River Near Derby.
* At 8:30 PM Tuesday the stage was 3.8 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Wednesday morning and continue to rise to
near 11.9 feet by Friday morning. The river will fall below flood stage by
Friday before midnight.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Derby 6 6 3.8 Tue 08 PM 5.9 5.4 11.9 4.1 2.4
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$952
WGUS84 KEWX 100824
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
324 AM CDT Wed Oct 10 2018
...The flood warning is cancelled for the following rivers in Texas...
Frio River At Concan Affecting Uvalde County
Frio River Below Dry Frio Affecting Uvalde County
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC463-100854-
/O.CAN.KEWX.FL.W.0073.000000T0000Z-181010T1949Z/
/CNCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM CDT Wed Oct 10 2018
The flood warning is cancelled for
the Frio River At Concan.
* At 3:01 AM Wednesday the stage was 6.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 9.3 feet. The river will
continue falling below bankfull stage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Concan 7 11 6.6 Wed 03 AM 5.8 5.0 4.6 4.6 4.6
&&
LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
2923 9971 2942 9970
$$
TXC463-100854-
/O.CAN.KEWX.FL.W.0074.000000T0000Z-181011T0316Z/
/UDET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM CDT Wed Oct 10 2018
The flood warning is cancelled for
the Frio River Below Dry Frio.
* At 2:30 AM Wednesday the stage was 9.5 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 10.9 feet. The river will
continue falling below bankfull stage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Dry Frio 10 12 9.5 Wed 02 AM 8.9 3.9 3.3 3.0 3.0
&&
LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
2873 9920 2893 9924
$$
TXC163-110223-
/O.EXT.KEWX.FL.W.0071.181010T1415Z-181013T1350Z/
/DBYT2.2.ER.181010T1415Z.181012T1200Z.181013T0150Z.NO/
324 AM CDT Wed Oct 10 2018
The flood warning continues for
the Frio River Near Derby.
* At 2:30 AM Wednesday the stage was 5.1 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue to rise to
near 11.6 feet by Friday morning. The river will fall below flood stage by
Friday evening.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Wed Thu Fri Sat Sun
Derby 6 6 5.1 Wed 02 AM 5.7 5.5 11.6 3.8 2.4
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 9, 12:06 PM CDT, 10 minutes earlier.
Area forecast discussion, Oct 9, 12:06 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1206 PM CDT Tue Oct 9 2018 .AVIATION... Main window for TSRA impacts at AUS/SSF/SAT are expected to occur within the next 6 hours as a line of thunderstorms along a cold front moves across the I-35 terminals. Temporary IFR/LIFR visibilities and ceilings are expected as the line passes based on upstream observations. Frequent to continuous lightning and variable wind gusts 25-30 knots are also expected. Based on current motion, line should clear the terminals between 20-22Z. Southerly winds will become north/northwest around 5-10 knots behind FROPA and persist through the period. Expect winds to continue to veer to the north overnight as surface high pressure builds into the region behind the front with SKC prevailing after 06Z. Otherwise, VFR conditions are expected at DRT through the period with northerly winds around 10 knots falling to near 5 knots by sunset. && .PREV DISCUSSION... /ISSUED 838 AM CDT Tue Oct 9 2018/ UPDATE... Did a quick update to redefine the PoPs for today to a better temporal resolution to account for the rainfall ending from west to east through the day. The line of convection is progged to keep moving with the continued threat of locally heavy rainfall and severe winds. A brief tornado also can not be ruled out as well. Updated products have been sent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 66 82 59 79 59 / 60 0 0 0 0 Austin Bergstrom Intl Airport 66 82 59 79 59 / 60 0 0 0 0 New Braunfels Muni Airport 66 84 60 79 60 / 50 0 0 - 0 Burnet Muni Airport 61 80 56 76 57 / 50 0 0 0 - Del Rio Intl Airport 63 87 65 82 66 / - 0 10 20 10 Georgetown Muni Airport 63 80 56 77 58 / 60 0 0 0 0 Hondo Muni Airport 64 87 62 81 63 / 30 0 - 10 - San Marcos Muni Airport 67 83 60 79 60 / 60 0 0 - 0 La Grange - Fayette Regional 69 84 61 81 60 / 70 - 0 0 0 San Antonio Intl Airport 67 85 62 80 62 / 50 0 - - 0 Stinson Muni Airport 68 86 64 81 63 / 50 0 - 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 3 PM CDT this afternoon for Bandera-Edwards- Gillespie-Kerr-Kinney-Llano-Real-Uvalde. && Mesoscale/Aviation...Huffman Synoptic/Grids...Hampshire Public Service/Data Collection...BMW
Hazardous weather outlook, Oct 9, 5:05 AM CDT, 7 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 505 AM CDT Tue Oct 9 2018 TXZ171>173-183>194-202>209-217>225-228-101015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 505 AM CDT Tue Oct 9 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms are expected today into tonight. Rainfall amounts of 1 to 3 inches are expected with isolated amounts up to 5 inches possible. There is also a possibility of severe thunderstorms. Large hail and damaging winds are the main threats, however isolated tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, all reports are welcome especially severe and flash flooding.
In the hours before
Special weather statement, Oct 9, 8:37 AM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
837 AM CDT TUE OCT 9 2018
TXZ186>188-091415-
Gillespie TX-Kerr TX-Bandera TX-
837 AM CDT TUE OCT 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BANDERA...
SOUTHEASTERN KERR AND SOUTHWESTERN GILLESPIE COUNTIES UNTIL 915 AM
CDT...
At 837 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Medina, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Kerrville, Ingram, Hunt, Cypress Creek, Center Point,
Kerrville-Schreiner Park and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3003 9892 3001 9892 2976 9933 2993 9949
3027 9916
TIME...MOT...LOC 1337Z 225DEG 21KT 2991 9934
HUFFMANLocal storm report, Oct 9, 11:22 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 AM CDT TUE OCT 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL MONTELL 29.53N 100.02W
10/09/2018 E1.75 INCH UVALDE TX LAW ENFORCEMENT
THE UVALDE SHERIFFS OFFICE REPORTED GOLF
BALL SIZE HAIL NEAR MONTELL.
&&
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:52 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Oct 8, 9:14 PM CDT | Special Weather Statement | EWX | Frio | 46 min |
| Oct 8, 9:25 PM CDT | Special Weather Statement | EWX | Terrell | 50 min |
| Oct 9, 12:34 AM CDT | River Flood Warning | EWX | Val Verde | 8 hr |
| Oct 9, 1:11 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 109 min |
| Oct 9, 2:02 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Oct 9, 2:11 AM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| Oct 9, 3:10 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 65 min |
| Oct 9, 3:16 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 34 min |
| Oct 9, 3:41 AM CDT | Tornado Warning | EWX | Kinney, Val Verde | 34 min |
| Oct 9, 4:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 63 min |
| Oct 9, 4:24 AM CDT | Tornado Warning | EWX | Kinney | 36 min |
| Oct 9, 4:34 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Oct 9, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 55 min |
| Oct 9, 5:02 AM CDT | Areal Flood Advisory | EWX | Kinney | 118 min |
| Oct 9, 5:13 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Oct 9, 5:16 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Oct 9, 5:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Oct 9, 5:50 AM CDT | River Flood Warning | EWX | Val Verde | 9 hr |
| Oct 9, 5:53 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 2 hr |
| Oct 9, 6:01 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Oct 9, 6:28 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 62 min |
| Oct 9, 7:28 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 62 min |
| Oct 9, 8:00 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Oct 9, 8:16 AM CDT | River Flood Warning | EWX | Dimmit | 19 days |
| Oct 9, 8:16 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Oct 9, 8:23 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Oct 9, 8:37 AM CDT | Special Weather Statement | EWX | Kerr | 38 min |
| Oct 9, 9:17 AM CDT | River Flood Warning | EWX | Kinney, Uvalde | 6 hr |
| Oct 9, 9:44 AM CDT | Tornado Warning | EWX | Uvalde | 31 min |
| Oct 9, 9:58 AM CDT | Tornado Warning | EWX | Kerr | 20 min |
| Oct 9, 10:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 6 hr |
| Oct 9, 10:42 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 3 hr |
| Oct 9, 11:45 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 2 hr |
| Oct 9, 11:56 AM CDT | Areal Flood Advisory | EWX | Medina | 2 hr |
| Oct 9, 12:16 PM CDT | River Flood Warning | EWX | Uvalde | 34 hr |
| Oct 9, 1:52 PM CDT | Areal Flood Advisory | EWX | Bexar | 113 min |
| Oct 9, 1:54 PM CDT | Special Weather Statement | EWX | Lee | 51 min |
| Oct 9, 3:47 PM CDT | Special Weather Statement | EWX | Fayette, Lee | 43 min |
| Oct 9, 4:06 PM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.